# SDR DLM88091518

- Difficulty date: September 15, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 48,148 hours, 35,848 cycles
- Engine: Pwa JT8D219
- Engine time: 50,887 hours, 39,063 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 718177
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 50,887 hours, 39,063 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

IRR - DURING CLIMBOUT OF FL 290 A/C EXPERIENCED A LOUD BANG, SHUDDER LEFT ENGINE.  SHUT DOWN INSTANTLY, COMPLETED ALL CHECKLISTS AND RETURNED TO KFLL.  LANDING WEIGHT WAS 122,900LBS.  REPLACED NR 1 ENGINE.
